# SDR USAA040572

- Difficulty date: September 2, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Worn
- Location: Wing
- Part time: 63,100 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM WITH APPROXIMATELY 5 INCHES OF WEAR, LOWER FLANGE OF LEAD BEAM, AFT END OF BEAM.  BLENDED AND TREATED PER EA 95815.  (M)
